# SDR UIEA2020061001266

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 750-930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CGO SEAT TRACK CORROSION BETWEEN BS 750 AND 930 RBL 11.33.  REPAIRED DAMAGE AREA IAW SRM 53-00-52 REPAIR 12 DETAIL III (STA 830), DETAIL I (STA 930) REV 88 AND EI  T2020A53M-1478 REV 1 AND  DWG  65B38252 SH 12 REV -, SH 13 REV -, SH 18 REV B.
